# SDR IPXA2016061304535

- Difficulty date: June 7, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 17,071 hours, 10,476 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: A5327544920700
- Part serial: UNK
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, MAIN CABIN FRAME 79 LT SEAT TRACK ATTACH ANGLE IS CRACKED.  REPLACED ANGLE IAW SRM 51-40-21.
